Rational ergodicity of geodesic flows

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We prove the rational egodicity of geodesic flows on divergence type surfaces of constant negative curvature, and identify their asymptotic types.

Original languageEnglish
Pages (from-to)165-178
Number of pages14
JournalErgodic Theory and Dynamical Systems
Volume4
Issue number2
DOIs
StatePublished - Jun 1984

Fingerprint

Dive into the research topics of 'Rational ergodicity of geodesic flows'. Together they form a unique fingerprint.

Cite this